# SDR AALA20140126009

- Difficulty date: January 26, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 42,343 hours, 20,289 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED LONGERON 24 LT FROM STATIONS 231 TO 341.  REPLACED DAMAGED LONGERON & INSTALLED SPLICED REPAIR IAW SRM 53-02-00 FIGURE 18.
